# SDR SWAA2013110722021

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 68,208 hours, 63,616 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 002213
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED LOWER EDGE FRAME AT LOWER AFT CORNER STOP FITTING.  R & R DOOR IAW MM.
